Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am having hypothyroid from past 12 years. Suggest me a permanent recovery for this.

m hvng hypothyroid taking 100mg thyronorm daily...pls guide me ,m fed up 4rm these problems i m 23 yrs n hvng hypo thyroid frm past 12 yrs...due 2 fluctuations in my tsh ,,i got many problms,,,first my hair losses ver svere thn my skin ,,,,got a bad attack on,,norms n caught allergies whn m thyroid levels r ok thn i dnt gt these problms,,,,sir,,please guide me 4 sm gud medicn or sm gud dr, in delhi...m really disturbd from my disease..n m taking thyronorm 100mg nw
Asked On : Sat, 5 Feb 2011
Answers:  3 Views:  432
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello..dear.. homeopathic medicines will be of great help to you.
ur thyroid hair loss n all the symtoms will be healed.. and gradually u will not require thyronorm tablets any more
consult a homeopath..
Answered: Wed, 23 Feb 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi. Welcome to Healthcaremagic

There is only one medication-thyroid supplement. Thyronorm is good. When you are on it, you need to check the TSH levels and adjust the dosages.

Regards, Dr. Jagdish
Answered: Sat, 5 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
amongst herbal medicines we usually recommend Tab. Kanchnar guggul . If you are having thyronorm 100 mg in morning the you can have kanchnar 2 tab at bed time.Gradually you can reduce the dose of thyronorm and remain problem free.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor